# SDR DALA2019031001549

- Difficulty date: March 9, 2019
- Submitted: March 10, 2019
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 65,354 hours, 51,005 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND AFT LT FUSELAGE ABOUT 2 FT DOWN FROM AFT OF LT ENG PYLON A 2 IN SKIN CRACK. REMOVED EXISTING REPAIR. CUT OUT DAMAGED AREAS PER RI 575794-14 08-MAR-2019 2000E. PERFORMED HFEC OF CUTOUTS AND BHEC INSPECTION OF EXISTING FASTENER HOLES PER RI 575794-14 08-MAR-2019 2000E STEPS 4 AND 6. NO CRACKS INDICATED. FABRICATED AND INSTALLED DOUBLER AND FILLERS PER RI 575794-14 08-MAR-2019 2000E STEPS 7 THRU 15. (LP5516023)
